# SDR USAAD01172

- Difficulty date: October 18, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 971055
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE LOW LEVEL EMERGENCY LIGHTS AT SEAT ROWS 3 AND 25 AND THE CEILING EMERGENCY LIGHTS BETWEEN SEAT ROWS 5 AND 8 AND 27 AND 30 WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
